# SDR DALA2024100409708

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 61,746 hours, 27,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 SEAT MOUNTED EMER LIGHT NEEDS REATTACH ROW 19. CORRECTIVE ACTION: REINSTALLED EMERGENCY LIGHT COVER. (4021769)
